# SDR HALA2014012200014

- Difficulty date: December 19, 2012
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 80,188 hours, 33,386 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT IS OUT.  REPLACED LAMP , OPS CHECKED NORMAL.
